# SDR CA121212015

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790119
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE OUTER PANE OF THE CAPTAIN`S WINDSHIELD SHATTERED AT 25,000 FT.  CAPTAIN DECLARED EMERGENCY AND DESCENDED TO 10,000 FT AND CONTINUED THE FLIGHT WITH PRESSURIZATION IN MANUAL.  FLIGHT TECHNICIAN INDICATED THAT PARTS AND TECHS ARE REQUIRED TO RETURN THE ACFT INTO SERVICE.
